Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from depression, sleeplessness. Stopped medication. How to get rid of the stress?

hii have deppression i have been to the doctors and was on medication for my depression and lack of sleep all the medication did was make me sleep most of the day so i stopped taking it now my stress levels have gone up and i have to get up and go to do things above all im being forced back to work by one of these new companys set up that are ment to help me but all they are doing is making me more stressed is there something i can take or ask my doctor for to help me calm down and get me moving again
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
you shall need to be reevaluated by your psychiatrist and put back on an appropriate treatment. The signs you describe means which you are getting back into major depression, this could affect your quality of life and job performance.
getting back to your drugs could be an ideal situation. Personal motivation and a visit to a nearby psychologist could also help. But getting back to your doctor and discussing your worries with him could be worthwhile. However, avoid isolation and try to go out wit your friends and enjoy life.
Hope this helps and will be honored answering further questions if need be.
Best regards and quick recovery,
Luchuo, MD.
Answered: Sat, 9 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor